| Model Number |
F0202 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Erosion (1750); Erythema (1840); Breast Discomfort/Pain (4504); Swelling/ Edema (4577); Abnormal scarring (4896)
| Date of Event |
06/16/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device history record (dhr) review was unable to be conducted for the disposable device as the identification numbers were not provided by the complainant.This report is being submitted pursuant to 21 cfr part 803 based on information made available to hologic through litigation.Consistent with 21 cfr 803.16, the submission of this report is not intended, and shall not be construed, as an admission, acknowledgment, or confirmation by hologic that the device caused or contributed to the reportable event.
Event or Problem Description
Hologic has received correspondence arising from litigation.The litigation alleges that a patient underwent a left breast lumpectomy with a biozorb implant on (b)(6) 2023.It is alleged that in the months following surgery, the patient experienced persistent pain and swelling at the lumpectomy site.It is alleged that on (b)(6) 2024, the area showed erythema and was "mildly swollen." in (b)(6) 2025, it is alleged that the patient presented with "an unusual non-healing wound and drainage at the prior lumpectomy site." it is alleged that "the device was noted to have eroded through the breast tissue." on (b)(6) 2025, it is alleged that the patient was admitted for removal "of a left breast foreign body and placement of a wound vacuum." it is reported that "operative findings confirmed an eroding biozorb device at the lumpectomy site, with excision of the remaining biozorb material and the surrounding scar cavity." this report is being submitted pursuant to 21 cfr part 803 based on information made available to hologic through litigation.Consistent with 21 cfr 803.16, the submission of this report is not intended, and shall not be construed, as an admission, acknowledgment, or confirmation by hologic that the device caused or contributed to the reportable event.